# SDR CA050623002

- Difficulty date: June 22, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 9,168 hours
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 115610010167
- Condition: Cracked
- Location: Elevator
- Component: Elevator, Beech
- Component part number: 1156100106
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELEVATOR WAS REMOVED TO REPLACE THE TRAILING EDGE SPLINE AND REPAIR CRACKS IN THE LE SKIN NEAR THE OUTBOARD HINGE POINT.  THE HORN AREA WAS DISMANTLED TO INSPECT THE INNER STRUCTURE.  A TOTAL OF TWENTY CRACKS WERE FOUND IN THE VARIOUS PARTS OF THE STRUCTURE OUTBOARD OF THE HINGE POINT, INCLUDING SKINS, RIBS, AND CLIPS. A SEARCH OF BEECH SERVICE INFORMATION REVEALED THAT SB 0799-133 AND AD76-22-03MAY ADDRESS THIS PROBLEM BUT DO NOT PERTAIN TO THIS AIRCRAFT SERIAL NUMBER.
